# SDR SWAA2025052272251

- Difficulty date: May 17, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 61,486 hours, 37,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE NEEDS SECURED <[01]. SECURED L-1 DOOR UPPER AND LOWER ASSIST HANDLES IAW B737-700 AMM 52-11-31-400-802 STEP 3-G;2. TTG8Q010KR0W; [02] VERIFIED SECURED L-1 DOOR UPPER AND LOWER ASSIST HANDLES IAW B737-700 AMM 52-11-31-400-802 STEP 3-G;2.
